MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
As per details reported on e-complaint (b)(4) from fs log # 100112 cryosurgical system "leaking airgass.".
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
As per details reported on (b)(4) from fs log # (b)(4).Cryosurgical system "leaking airgass.".
 
Additional Manufacturer Narrative
Investigation: x-review dhr: x-inspect returned samples.*analysis and findings: complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 25-apr-2016 under work order (b)(4) and sold on 18-aug-2016.Manufacturing record review: dhr-195178 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no service history record found for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint product revealed no physical damaged.Functional evaluation: complaint product was functionally evaluated and found to function properly.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.The unit was tested with liquid nitrogen per form-prod 282 and was found acceptable.No further training required at this time.Was the complaint confirmed? no.Preventative action activity: coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key16709351
Report Number1216677-2023-00062
Device Sequence Number7454244
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown